# SDR MASA97190

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120139
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299501
- Condition: Failed
- Location: Cabin
- Component: 12021299001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, FOUND EXTERIOR LIGHT FOR LT EMERGENCY EXIT DOOR NOT ILLUMINATING.  REMOVED AND REPLACED LIGHT HOUSING, NO FURTHER DISCREPANCIES NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
